Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: i am unable to climax(reach orgasm)
|savethecheerleader - Fri Oct 31, 2008 2:33 am||
I am 21 years old i have been reading alot of articles on the inter net that say it could be my birth control (microgestin fe 1.5) that is causing my inability to climax.i also have zero sex drive. I have had orgasms a lot and i miss them and i also feel that it is put i a strain on my relation ship with my fiance. So i have stoped taking the pill and am waiting to be fitted with a diapraghm. I am wondering if that was the right choice and when will my sex drive and my ability to climax come back . this situation is also making me really depressed because i remember when i used to love sex any time all the time. i remember when it use to feel good. i also read that the clitoris is supposed to get hard almost like a penis and i have been paying attention the last few times we have had sex and it doesnt. i don't even feel the stymulation when when we are have ing sex. im really sad i love my fiance with all my heart so i don't want to hear that it is psycological. because i don't think that is . pleas help me i don't get to see my doc till dec 22. i would just like some answers
|Debbie Miller, RN - Thu Nov 06, 2008 11:23 pm||
It is possible that the pill has affected your sex drive. Unfortunately many women suffer with this problem and they are working on effective treatment. There is a topical I have heard of called Zestra which helps some women. Try to relax and not worry too much about this. Chances are your drive will improve again, but you should know that it's perfectly normal to have fluctuation in this area. As you both become more experienced and comfortable in your relationship things are likely to get better with time alone. I doubt it is any physiological problem. The amount of "erection" you get with your clitoris also varies from time to time so don't stress about this. Try to enjoy being together and let things develop naturally without being rushed.
Best wishes and good luck in your marriage.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.